Paracetamol 250 Mg Paediatric Oral Syrup 60Ml

Paracetamol 250 Mg Paediatric Oral Syrup 60Ml

Manufactured By Akums Drugs & Pharmaceuticals Ltd.

Composition Paracetamol/Acetaminophen 250Mg/5Ml

Rs 21.11

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 60ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy